Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


loss of apetite
Jan 17, 2004

Plse can u tell me from where it comes loss of apetite ? This now has been more than a month

Thanks

Response from Dr. Young

There are many causes of anorexia in our community-- HIV alone can cause loss of appetite as can low testosterone levels, depression or drug side effects.

Understanding (or eliminating) the possible causes should permit good treatments; we've used a number of appetite stimulants with great success-- these include dronabinol (Marinol) and megestrol (Megase).

Thanks for reading. BY



Previous
Medications reaction to alcohol?
Next
two months off meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement